# SDR 2A6R2023032966804

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N533LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0344
- Aircraft time: 7,168 hours, 26,782 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1022966
- Condition: Cracked
- Location: Zone 200
- Part time: 7,168 hours, 26,782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS DISCOVERED ON FRAME # 5A AT FUSELAGE STATION 5,023MM.  ONE CRACK WAS LOCATED AT THE FLANGE RADIUS WHERE THE FRAME MEETS THE OUTER STRUCTURE AT THE RH SIDE.  THE CRACK WAS STOP DRILLED THEN RE-ENFORCED VIA AN AIRBUS REPAIR DOUBLER (PN: L533M1022966) IAW AIRBUS SERVICE BULLETIN EC135-53-031, INITIAL REVISION DATED 30 JUN 2014 AND MODIFIED TO FIT THE REPAIR AREA IAW AIRBUS SRM 51-71-53, 8-11, REVISION 11.00 DATED 25 JAN 2022
